# SDR CALA9601821

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED NEAR SEAT TRACK AT STA 520, LBL 11.33.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-07, 51-10-01 AND 51-10-02.
